# SDR SWIA201127602

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 21,384 hours, 18,103 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SYSTEM 3 HYDRAULIC FLUID QUANTITY IS AT 0 PERCENT.  (FLT 6474)  REPLACED BOTH 3A AND 3B HYDRAULIC PUMP PRESSURE LINES.  ALSO REPLACED BOTH 3A AND 3B HYDRAULIC PUMPS AS A PRECAUTION.
